Pathwise definition of second-order SDEs

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)


In this article, a class of second-order differential equations on [0,1], driven by a γ-Hölder continuous function for any value of γ∈(0,1) and with multiplicative noise, is considered. We first show how to solve this equation in a pathwise manner, thanks to Young integration techniques. We then study the differentiability of the solution with respect to the driving process and consider the case where the equation is driven by a fractional Brownian motion, with two aims in mind: show that the solution that we have produced coincides with the one which would be obtained with Malliavin calculus tools, and prove that the law of the solution is absolutely continuous with respect to the Lebesgue measure. © 2011 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)466-497
JournalStochastic Processes and their Applications
Publication statusPublished - 1 Feb 2012


  • Elliptic SPDEs
  • Fractional Brownian motion
  • Malliavin calculus
  • Young integration


Dive into the research topics of 'Pathwise definition of second-order SDEs'. Together they form a unique fingerprint.

Cite this